Alert archive / Texas / Tornado Warnings in 2022
Tornado Warning 1, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Apr 22, 2022, 9:14 PM CDT for Carson County, Gray County, Texas. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2022, 9:14 PM CDT (02:14 UTC)
- Expired
- Apr 22, 2022, 9:34 PM CDT
- In force
- 20 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Carson County, TX, Gray County, TX
The radar
The Amarillo radar (KAMA), 61 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 9:41 PM CDT | HAIL 2 | Lefors, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 4:04 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.2 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2360 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1532 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 18.1
The text
As transmitted.
026
WFUS54 KAMA 230214
TORAMA
TXC065-179-230245-
/O.NEW.KAMA.TO.W.0001.220423T0214Z-220423T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
914 PM CDT Fri Apr 22 2022
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
Southeastern Carson County in the Panhandle of Texas...
Gray County in the Panhandle of Texas...
* Until 945 PM CDT.
* At 913 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Groom, or 15 miles southeast of Panhandle, moving
northeast at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Weather spotters reported funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Pampa, White Deer, Groom, Lefors, Kingsmill and Lake Mcclellan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3536 10134 3559 10084 3531 10060 3518 10098
3518 10121
TIME...MOT...LOC 0213Z 236DEG 24KT 3525 10113
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
LFM2 follow-up statements
932
WWUS54 KAMA 230227
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
927 PM CDT Fri Apr 22 2022
TXC065-230236-
/O.CAN.KAMA.TO.W.0001.000000T0000Z-220423T0245Z/
Carson TX-
927 PM CDT Fri Apr 22 2022
...THE TORNADO WARNING FOR SOUTHEASTERN CARSON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.
LAT...LON 3520 10109 3548 10109 3559 10084 3531 10060
3519 10097
TIME...MOT...LOC 0226Z 233DEG 26KT 3533 10102
$$
TXC179-230245-
/O.CON.KAMA.TO.W.0001.000000T0000Z-220423T0245Z/
Gray TX-
927 PM CDT Fri Apr 22 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR GRAY
COUNTY...
At 926 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles northeast of Groom, or 15 miles south of Pampa,
moving northeast at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Pampa, Lefors and Kingsmill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3520 10109 3548 10109 3559 10084 3531 10060
3519 10097
TIME...MOT...LOC 0226Z 233DEG 26KT 3533 10102
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN
$$
LFM075
WWUS54 KAMA 230234
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
934 PM CDT Fri Apr 22 2022
TXC179-230244-
/O.CAN.KAMA.TO.W.0001.000000T0000Z-220423T0245Z/
Gray TX-
934 PM CDT Fri Apr 22 2022
...THE TORNADO WARNING FOR GRAY COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However, large hail is
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.
LAT...LON 3520 10109 3548 10109 3559 10084 3531 10060
3519 10097
TIME...MOT...LOC 0233Z 236DEG 24KT 3536 10096
$$
LFMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 22, 2:43 PM CDT, 6 hours 31 minutes earlier.
Area forecast discussion, Apr 22, 2:43 PM CDT, 6 hours 31 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
243 PM CDT Fri Apr 22 2022
.SHORT TERM...This Afternoon through Saturday Night...
18Z WV satellite depicts a vigorous upper trough digging over the
Intermountain West and southwesterly flow aloft over the Panhandles
extending southwestward to the Mexican Plateau. At the surface, lee
surface cyclogenesis in Colorado is ongoing with a strengthening
pressure gradient driving breezy southerly winds across the
Panhandles. These southerly winds have advected appreciable Gulf
Moisture northward to our forecast area. Where this moist airmass
intersects the higher terrain to our west a dryline is present in
far E NM, with dewpoints in the 50s and 60s across the Oklahoma
and Texas Panhandle and in the teens and 20s at SXU/LVS/RTN.
Morning clouds have eroded west to east consistently, with skies
now mostly clear with a few flat cumulus across the western half
of the Panhandles.
This afternoon into this evening, expect the CO cyclogenesis to
continue as the upper trough advances eastward. With dry
southwesterlies over NM and southerly moist advection continuing in
the Panhandles, this should result in a sharpening dryline in our
west. Additionally, moist advection should help to counteract mixing
related drops in surface dewpoints, particularly across the eastern
two thirds of the CWA where moisture is a bit deeper. With progged
MLCAPE values rising to the 2000-2500 J/kg range, only remaining
question is if our stout cap at the base of the EML, present
courtesy of that southwesterly flow off the dry Mexican Plateau, can
be overcome. With the notable exception of the consistently severe
clear RAP, more guidance than not does show some convective
initiation with most variation focusing on location, with expected
differences based on mixing behavior - e.g. NAM farther west, GFS
farther east. Thus, am fairly confident some convection will break
out and, given latest trends keeping the dryline farther west, do
tend to favor initial development about a third of the way eastward
across the CWA. That said, have kept PoPs modest as our 19z RAOB
does depict a decent cap remains partway through the afternoon. As
winds aloft increase ahead of the upper trough, shear profiles would
support severe thunderstorms should convective initiation in fact
occur.
On the subject of severe hazards, with 0-6km of 40 knots or greater
oriented nearly orthogonally to the dryline, initial discrete storm
modes are favored. Long, looping hodographs suggest right moving
supercells will tend to become dominant without rapid upscale growth
via splitting updrafts. Given the favorable shear profile,
seasonably cool temperatures aloft, and steep mid-level lapse rates
courtesy of the EML, hail up to the size of baseballs is the primary
potential threat. Given the strong synoptic wind fields and DCAPE on
the order of 1000 J/kg, wind gusts as high as 90 mph are possible,
with this being the secondary potential threat. Finally, a tornado
risk will be present given sfc-500m helicity greater than 75 m2/s2
with an increase to around 150 m2/s2 as the low level jet begins to
ramp up around sunset. Main limiting factor for tornadoes looks to
be the relatively high LCLs, generally above 7000 feet but not too
high to preclude tornadogenesis altogether.
Tonight, Pacific cold front sweeps eastward and overtakes the
dryline as the upper trough ejects over the High Plains. As it does
so, an additional round of potential convective development will
occur, primarily after midnight in the northeastern Panhandles.
Concern with this potential line heavily focuses on the potential
for damaging winds as storm motions alone increase to as high as 50
knots.
Saturday, fire danger potentially returns as the surface cyclone
shift eastward, leaving the Panhandles with dry downslope west-
southwesterly winds. While both wind and RH values do support the
potential for critical conditions, would ideally like to see where
it rains first before trying to hone in on where critical conditions
will indeed develop. However, due to confidence in the necessary dry
and windy conditions and collaboration concerns, have issued a Fire
Weather Watch for Saturday.
Ferguson
&&
.FIRE WEATHER...Saturday...
Dry downslope west-southwesterly winds are expected across the
Panhandles Saturday. With 20 foot winds rising to 20 to 30 mph and
RH values tumbling into the single digits, critical fire weather
conditions will develop wherever appreciable rains do not occur
Friday afternoon through Friday night. Have thus issued a Fire
Weather Watch for the entire forecast area but users are cautioned
that some areas could be left out of an eventual Red Flag Warning in
favor of a Fire Danger Statement if they receive decent rains
tonight.
Ferguson
&&
.LONG TERM...Sunday through Thursday...
Dry conditions look to persist with some concerns for fire
weather.
By Sunday, the mid level low will be over the northern Plains,
heading towards Canada by Sunday evening. This will leave the
Panhandles in southwest flow aloft. The surface front will be to
our south by Sunday morning and surface winds will start turning
northeasterly to easterly through the day, keeping temps slightly
cooler, low 70s. A shortwave rounding the base of the mid-level
trough axis ejects and will kick off some storms off the
mountains. These storms may reach our far western corner of the OK
Panhandle, but confidence remains low of this occurring at this
point. On Monday, the trough crosses the area and will put us in
northwest flow aloft. It will also send a reinforcing burst of
northerly air, bringing high temps into the 60s.
By Tuesday we see the ridge building in the western CONUS and
surface flow turning back to southerly. This will set us up for
seeing lee side troughing and warming temps through the end of the
week. The moisture will also start to pump back into the area. By
Thursday the dryline will sharpen and swing back and forth over
our area. West of the dry line will see elevated to critical fire
weather concerns return. East of the dryline doesn't look lucky
enough at this point to see storms, but perhaps the lack of fire
weather may be good enough. The next system looks to be coming in
the Pac NW towards the end of the week, so perhaps we can get some
moisture the following week.
Beat
&&
.FIRE WEATHER...Sunday through Thursday...
Tuesday through Thursday will see elevated to critical fire
weather conditions return across various portions of the area. RH
will generally be in the teens. RFTI values will be between 1 and
3. Winds will be south to southwesterly at 15 to 25 mph during the
days.
Beat
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 84 53 77 42 72 / 30 40 0 0 0
Beaver OK 87 57 79 41 71 / 20 40 0 0 0
Boise City OK 87 48 74 35 66 / 10 20 0 0 0
Borger TX 88 56 80 44 73 / 30 40 0 0 0
Boys Ranch TX 89 53 77 40 73 / 20 20 0 0 0
Canyon TX 86 52 77 41 73 / 20 30 0 0 0
Clarendon TX 83 59 80 46 73 / 30 40 5 0 0
Dalhart TX 88 48 74 35 68 / 20 10 0 0 0
Guymon OK 90 52 80 40 71 / 20 30 0 0 0
Hereford TX 88 50 77 40 73 / 20 20 0 0 0
Lipscomb TX 85 58 80 44 71 / 20 40 5 0 0
Pampa TX 83 55 78 43 71 / 30 50 0 0 0
Shamrock TX 85 61 83 47 74 / 20 30 10 0 5
Wellington TX 86 63 84 48 76 / 20 30 10 0 10
&&
.AMA Watches/Warnings/Advisories...
TX...High Wind Warning until 1 AM CDT Saturday for the following
zones: Dallam...Hansford...Hartley...Lipscomb...Ochiltree...
Sherman.
Fire Weather Watch from Saturday afternoon through Saturday
evening for the following zones: Armstrong...Carson...
Collingsworth...Dallam...Deaf Smith...Donley...Gray...
Hansford...Hartley...Hemphill...Hutchinson...Lipscomb...
Moore...Ochiltree...Oldham...Palo Duro Canyon...Potter...
Randall...Roberts...Sherman...Wheeler.
Wind Advisory until 1 AM CDT Saturday for the following zones:
Armstrong...Carson...Collingsworth...Deaf Smith...Donley...
Gray...Hemphill...Hutchinson...Moore...Oldham...Palo Duro
Canyon...Potter...Randall...Roberts...Wheeler.
OK...High Wind Warning until 1 AM CDT Saturday for the following
zones: Beaver...Cimarron...Texas.
Fire Weather Watch from Saturday afternoon through Saturday
evening for the following zones: Beaver...Cimarron...Texas.
&&
77/16Hazardous weather outlook, Apr 22, 2:44 PM CDT, 6 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 244 PM CDT Fri Apr 22 2022 OKZ001>003-TXZ001>020-317-231000- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 244 PM CDT Fri Apr 22 2022 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms are forecast to develop late this afternoon and tonight across the Oklahoma and Texas Panhandles. Some storms may become severe, with damaging winds, large hail, and isolated tornadoes the primary hazards. Sustained south winds to around 40 mph with gusts of 60 to 70 mph are expected this afternoon and tonight across the Oklahoma and far northern Texas Panhandles. A High Wind Warning is in effect for this area from Noon today until 1 AM CDT Saturday. For the remainder of the Texas Panhandle, a Wind Advisory is in effect from Noon today until 1 AM Saturday for south winds of 35 to 39 mph with gusts up to 55 mph. Elevated fire weather conditions are expected to develop late this morning until mid evening across the far western sections of the Oklahoma and Texas Panhandles near the Texas and New Mexico state line due to south to southwest winds of 25 to 35 mph with higher gusts along with minimum relative humidity values around 12 to 15 percent. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Elevated to critical fire weather conditions will be possible across the Oklahoma and Texas Panhandles on Saturday, and across western and northwestern sections of the area Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter groups and emergency management officials across the Oklahoma and Texas Panhandles should remain alert for possible activation late this afternoon and evening. Area fire managers and emergency officials should be alert for elevated or critical fire weather conditions today, Saturday, and Tuesday through Thursday.
In the hours before
Local storm report, Apr 22, 8:41 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
841 PM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL 6 S CLAUDE 35.02N 101.36W
04/22/2022 M1.30 INCH ARMSTRONG TX STORM CHASER
&&Local storm report, Apr 22, 8:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
844 PM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM HAIL 1 ESE CLAUDE 35.10N 101.35W
04/22/2022 M1.25 INCH ARMSTRONG TX STORM CHASER
&&Local storm report, Apr 22, 8:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
846 PM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL 2 S CLAUDE 35.08N 101.36W
04/22/2022 M1.50 INCH ARMSTRONG TX STORM CHASER
&&Local storm report, Apr 22, 8:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
849 PM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL WAKA 36.28N 101.05W
04/22/2022 M2.00 INCH OCHILTREE TX TRAINED SPOTTER
&&Local storm report, Apr 22, 8:51 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
851 PM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL CLAUDE 35.11N 101.36W
04/22/2022 E1.50 INCH ARMSTRONG TX PUBLIC
&&Local storm report, Apr 22, 9:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
913 PM CDT FRI APR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL 8 W GROOM 35.21N 101.24W
04/22/2022 E2.00 INCH CARSON TX PUBLIC
&&The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:04 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 41 min |
| Apr 22, 7:09 PM CDT | Special Weather Statement | AMA | Potter | 36 min |
| Apr 22, 7:17 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 43 min |
| Apr 22, 7:23 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 46 min |
| Apr 22, 7:29 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Roberts | 61 min |
| Apr 22, 7:31 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 44 min |
| Apr 22, 7:59 PM CDT | Special Weather Statement | AMA | Carson | 31 min |
| Apr 22, 8:02 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 43 min |
| Apr 22, 8:13 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray, Randall | 62 min |
| Apr 22, 8:22 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Lipscomb, Ochiltree | 53 min |
| Apr 22, 9:34 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 56 min |
| Apr 22, 10:22 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 37 min |
| Apr 23, 1:06 AM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hansford, Sherman | 54 min |
| Apr 23, 1:55 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Moore, Ochiltree and 2 more | 95 min |
| Apr 23, 3:00 AM CDT | Special Weather Statement | AMA | Hansford | 30 min |
| Apr 23, 3:19 AM CDT | Special Weather Statement | AMA | Ochiltree | 26 min |
| Apr 23, 3:28 AM CDT | Red Flag Warning | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 18 hr |
| Apr 23, 3:32 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 28 min |
| Apr 23, 3:47 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 41 min |
| Apr 23, 3:51 AM CDT | Special Weather Statement | AMA | Ochiltree | 24 min |
| Apr 23, 4:05 AM CDT | Special Weather Statement | AMA | Roberts | 25 min |
| Apr 23, 4:18 AM CDT | Special Weather Statement | AMA | Roberts | 27 min |
| Apr 23, 4:34 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Lipscomb, Roberts | 8 min |
| Apr 23, 12:39 PM CDT | Wind Advisory | AMA | Armstrong, Carson, Dallam, Deaf Smith, Donley, Gray and 13 more | 5 hr |
Nearby
Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.